MathSciNet Relay Station
MathSciNet bibliographic data
MR1275584 (95g:60074) 60H15 (35J15 35R60 60G60 60J25)
Donati-Martin, Catherine Quasi-linear elliptic stochastic partial differential equation: Markov property. Stochastics Stochastics Rep. 41 (1992), no. 4, 219–240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement